# SDR AALA202205091370

- Difficulty date: May 4, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 60,778 hours, 25,526 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING OUTBOARD FIX TRAILING EDGE RIB WORN ON LOWER SURFACE AT APPROXIMATELY STA 500 AND WATERLINE 419.75. REMOVED AND REPLACED RIB ASSEMBLY PER SRM 51-40-02.
